MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-40
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported premature deployment was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents.The investigation determined that the reported difficulties were likely due to user handling.It is likely that the tip was inadvertently grasped during removal of the stylet causing the premature stent deployment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that while unpacking the 8.0x40 mm absolute pro vascular stent delivery system, it was noted that the distal end of the stent was opened and flowered.There was no reported device use and no reported patient involvement.A new, same size absolute pro vascular stent was used to complete the procedure.There was no reported clinically significant delay in the procedure.Returned device analysis identified that the stent was only partially exposed, but not flowered as initially reported.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9708026
Report Number2024168-2020-01476
Device Sequence Number16989522
Product Code NIP
UDI-Device Identifier08717648176142
UDI-Public08717648176142
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number1012536-40
Device Catalogue Number1012536-40
Device Lot Number9060661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1